# SDR AALA20150208001

- Difficulty date: February 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 60,732 hours, 7,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W62941
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED AT FS 1494 & LBL 74.50.  SEAT TRACK REPAIRED IAW EA B777-53-037673.
